Revista Matemática Iberoamericana


Full-Text PDF (454 KB) | Metadata | Table of Contents | RMI summary
Volume 35, Issue 2, 2019, pp. 423–460
DOI: 10.4171/rmi/1058

Published online: 2019-02-05

Sharp decouplings for three dimensional manifolds in $\mathbb R^5$

Ciprian Demeter[1], Shaoming Guo[2] and Fangye Shi[3]

(1) Indiana University, Bloomington, USA
(2) University of Wisconsin, Madison, USA
(3) Indiana University, Bloomington, USA

We prove a sharp decoupling for a class of three dimensional manifolds in $\mathbb R^5$.

Keywords: Sharp decoupling, surface of co-dimension two

Demeter Ciprian, Guo Shaoming, Shi Fangye: Sharp decouplings for three dimensional manifolds in $\mathbb R^5$. Rev. Mat. Iberoam. 35 (2019), 423-460. doi: 10.4171/rmi/1058